CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Order-restricted inference for clustered ROC data with application to fingerprint matching accuracy 期刊论文
BIOMETRICS, 2019, 页码: 11
Authors:  Zhang, Wei;  Tang, Larry L.;  Li, Qizhai;  Liu, Aiyi;  Lee, Mei-Ling Ting
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
area under the ROC curve  clustered data  fingerprint identification  ROC curve  stochastic ordering  
Likelihood ratio-type tests in weighted composite quantile regression of DTARCH models 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 12, 页码: 2571-2590
Authors:  Liu, Xiaoqian;  Song, Xinyuan;  Zhou, Yong
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
DTARCH model  quantile  weighted composite quantile regression  modified likelihood ratio test  restricted WCQR estimators  unrestricted WCQR estimators  
A Gradient-Enhanced l(1) Approach for the Recovery of Sparse Trigonometric Polynomials 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 286-308
Authors:  Xu, Zhiqiang;  Zhou, Tao
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Gradient-enhanced l(1) minimization  compressed sensing  sparse Fourier expansions  restricted isometry property  mutual incoherence  
Regression analysis of restricted mean survival time based on pseudo-observations for competing risks data 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 22, 页码: 5614-5625
Authors:  Wang, Xin;  Xue, Xiaoming;  Sun, Liuquan
Favorite  |  View/Download:20/0  |  Submit date:2018/10/07
Competing risks  Generalized estimating equation  Pseudo-observations  Regression models  Restricted mean  
Regression analysis of restricted mean survival time based on pseudo-observations for competing risks data 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 22, 页码: 5614
Authors:  Wang, Xin;  Xue, Xiaoming;  Sun, Liuquan
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Numerical solution of continuous-time mean-variance portfolio selection with nonlinear constraints 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2010, 卷号: 83, 期号: 3, 页码: 642-650
Authors:  Yan, Wei;  Li, Shurong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
mean-variance criterion  HJB equation  numerical method  Poisson process  
Admissible estimation for finite population when the parameter space is restricted 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002, 卷号: 18, 期号: 1, 页码: 37-46
Authors:  Zou, GH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
survey sampling  admissibility  linear estimator  superpopulation model  restricted parameter space